Lattices of random sets and progressivity

B. Gail Ivanoff, Ely Merzbach, Ioana Schiopu-Kratina

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Random sets and stopping sets with respect to a filtration indexed by a collection of closed subsets of a Polish space are studied. In this general setting, the σ-algebra of progressive sets is defined and a characterization of stopping sets is proved in terms of progressive sets.

Original languageEnglish
Pages (from-to)97-102
Number of pages6
JournalStatistics and Probability Letters
Issue number2
StatePublished - Feb 1995

Bibliographical note

Funding Information:
* Corresponding author. i Research supported by a grant from the Natural Sciences and Engineering Research Council of Canada. 2 Research partially done while the second author was visiting the University of Ottawa. He wishes to thank Professor Ivanoff for her kind hospitality.


  • Lattice
  • Progressive set
  • Random set
  • Stopping set


Dive into the research topics of 'Lattices of random sets and progressivity'. Together they form a unique fingerprint.

Cite this